# SDR SWAA2024102335633

- Difficulty date: September 9, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FWD SERVICE DOOR ASSIST HANDLE NUTS (2EA) 2024-572428<[01] REPLACED FWD SERVICE DOOR ASSIST HANDLE NUTS (2EA) IAW B737-700 AMM 52-41-31-400-802; STEP 3F(2);[02] TASK COMPLETED
